# SDR FDEA202303030372

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 20,991 hours, 12,117 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL 290 GREEN SYSTEM LOW PRESSURE CAUTION  WITH HYDRAULIC FLUID AT RED DOT.  COMPLIED WITH  ECAM AND QRH PROCEDURE. EMERGENCY DECLARED.  PERFORMED FREE FALL RESORATION. CHECKS GOOD. FOUND HYDRAULIC LEAKING UNDER LEFT ENGINE. FOUND LEAKING O-RINGS AT HYDRALIC GREEN MANIFOLD IN PYLON.  REPLACED ALL MANIFOLD O RINGS PER M/M. . LEAK AND SYSTEMS CHECKS NEEDED AT THIS TIME.
